Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 192, NWS Atlanta, GA

June 27, 2018Baldwin County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2018, 8:34 PM EDT for Baldwin County, Washington County, Wilkinson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 8:34 PM EDT (00:34 UTC)
Expired
Jun 27, 2018, 9:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

943 
WUUS52 KFFC 280034
SVRFFC
GAC009-303-319-280100-
/O.NEW.KFFC.SV.W.0192.180628T0034Z-180628T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
834 PM EDT WED JUN 27 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wilkinson County in central Georgia...
  Southeastern Baldwin County in central Georgia...
  West central Washington County in east central Georgia...

* Until 900 PM EDT.

* At 833 PM EDT, a severe thunderstorm was located near Hebron, or 12
  miles northeast of Irwinton, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Deepstep and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3285 8306 3296 8318 3307 8303 3303 8295
      3295 8289
TIME...MOT...LOC 0033Z 228DEG 7KT 3296 8306 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:18 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 27, 8:18 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
818 PM EDT Wed Jun 27 2018

.UPDATE...
Afternoon convection became more organized this evening, tapping
into available instability and supported by strong outflows. The
QLCS has persisted into central Georgia where it is now beginning
to fall apart. Main concern has been the damaging winds
associated with these storms, and there have been a few reports of
small downbursts/straight line wind events.

Currently watching another next complex of storms moving into
north Georgia from Tennessee. As north Georgia has already been
worked over today, with little chance for recovery, but hi-res
models (not that they've done a great job with the recent
convection) are showing these thunderstorms holding into the north
metro area into the overnight period.

Will continue to adjust grids as necessary for latest trends.

&&

.PREV DISCUSSION... /Issued 256 PM EDT Wed Jun 27 2018/

SHORT TERM /Tonight through Thursday Night/...
Northwest flow is still dominating through the short term period
bringing multiple impulses through the area today and Thursday. For
this afternoon, a shortwave pushing into north Georgia will help to
focus higher coverage of showers/thunderstorms across the northern
tier. Scattered thunderstorms are still expected across the rest of
the area through this evening. With steepening low level lapse
rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg,
some storms will likely become severe, with the greatest chance in
northern Georgia, generally north of I-20. The greatest threats this
afternoon and evening will be damaging winds, hail, frequent
lightning, and heavy rain. The severe threat should diminish later
in the evening, although showers may linger into night.

The aforementioned shortwave will continue to push southeast
through the area overnight and will provide a focus for showers
and thunderstorms Thursday afternoon as well. In addition, another
impulse will push to move into the area Thursday morning. Models
have been hinting at the possibility of an MCS moving through the
area later on Thursday afternoon, although location is hard to pin
down at this point. Regardless, showers and thunderstorms can be
expected again tomorrow afternoon/evening.

High temperatures today and Thursday are in the 80s and 90s. Max
heat index values are around 100-104 in central Georgia for both
today and Thursday. Although this is below the 105 degree heat
advisory criteria, trends will continue to be monitored for any
changes.

Reaves

LONG TERM /Friday through Wednesday/...
No major changes needed to the ongoing forecast for the long term
period of the forecast. High pressure aloft will begin to break down
by Friday with a shear axis setting up across southern GA, remaining
through the weekend.  At the surface, a weak boundary is expected to
move through on Friday and potentially lingering across southern GA
through Saturday. High pressure is expected for the remainder of the
forecast period. The highest pops are currently in place for Friday
through Thursday, coincident with the weak boundary. After this, no
real synoptic features to focus upon and only expect typical diurnal
activity.

NListemaa

&&

.AVIATION...
00Z Update...
Mainly VFR cigs have persisted with the afternoon convection, but
have seen some IFR vsbys in/near the precip area. Storms will
continue into the late evening hours and then begin to weaken. At
this time, expect winds to stay on the west side, with 5-8kt
overnight, increasing to 8-10kt after 14z. Could see some IFR/LIFR
cigs and FG/IFR vsbys develop for a few hours before sunrise,
then scatter to VFR by late morning. Storms are again expected
Thursday afternoon.

//ATL Confidence...00Z Update...
Medium confidence on ceilings and visibilities, particularly
6-14Z.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  93 /  60  40  30  30
Atlanta         73  90  74  91 /  60  50  40  40
Blairsville     67  85  66  87 /  50  40  30  40
Cartersville    71  90  71  91 /  40  50  40  40
Columbus        75  93  75  93 /  50  50  40  40
Gainesville     71  89  72  91 /  50  30  30  30
Macon           73  93  73  93 /  60  50  40  40
Rome            71  91  71  92 /  40  50  40  40
Peachtree City  72  91  72  91 /  60  50  40  40
Vidalia         74  94  75  93 /  70  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....NListemaa
AVIATION...31
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1139 AM EDT Wed Jun 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1139 AM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening. Strong thunderstorms are likely, but a few
severe thunderstorms are not out of the question. Any severe
thunderstorm that develops will have the potential to produce
damaging wind gusts, frequent lightning strikes and locally heavy
rainfall. An isolated brief tornado cannot be ruled out. The most
likely time for strong to severe storms would be between 1pm and
7pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance of thunderstorms each day for the rest of the
time period through the beginning of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 27, 7:23 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
723 PM EDT WED JUN 27 2018

GAZ052-053-066>069-078-079-280015-
Harris GA-Coweta GA-Upson GA-Troup GA-Heard GA-Meriwether GA-
Talbot GA-Pike GA-
723 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN COWETA...
WESTERN UPSON...TROUP...SOUTHERN HEARD...MERIWETHER...TALBOT AND
SOUTHWESTERN PIKE COUNTIES UNTIL 815 PM EDT...

At 723 PM EDT...a line of strong thunderstorms was along a line
extending from Molena to Southern Harbor...and moving south at 35
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Thomaston, Hamilton, Franklin, Talbotton, Greenville,
Manchester, West Point, Hogansville, Grantville, Pine Mountain,
Woodbury, Luthersville, Waverly Hall, Warm Springs, Woodland,
Moreland, Molena, Junction City and Haralson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3326 8526 3330 8464 3291 8423 3261 8445
      3261 8508 3274 8511 3275 8514 3278 8512
      3281 8517 3285 8515 3286 8518
TIME...MOT...LOC 2323Z 343DEG 31KT 3304 8451 3296 8519

WIND...40MPH
Special weather statement, Jun 27, 7:42 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT WED JUN 27 2018

GAZ038-039-049>051-060>062-073>075-280030-
Taliaferro GA-Wilkes GA-Morgan GA-Washington GA-Putnam GA-Baldwin GA-
Hancock GA-Glascock GA-Warren GA-Oglethorpe GA-Greene GA-
742 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
SOUTHEASTERN MORGAN...NORTHWESTERN WASHINGTON...PUTNAM...BALDWIN...
HANCOCK...GLASCOCK...WARREN...SOUTHERN OGLETHORPE AND GREENE COUNTIES
UNTIL 830 PM EDT...

At 741 PM EDT...a line of strong thunderstorms was along a line
extending from near Rocky Creek Fire Dept. to Central Georgia
Experiment Stn...and moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Washington, Madison,
Greensboro, Warrenton, Sparta, Gibson, Crawfordville, Union Point,
Woodville, White Plains, Siloam, Norwood, Maxeys, Rayle, Mitchell,
Buckhead and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8258 3313 8258 3313 8266 3308 8264
      3297 8281 3298 8312 3301 8314 3298 8317
      3298 8337 3318 8343 3319 8345 3349 8357
      3381 8313 3379 8257 3364 8248 3365 8258
      3359 8264 3341 8255 3335 8255 3331 8239
TIME...MOT...LOC 2341Z 329DEG 22KT 3364 8264 3343 8349

WIND...40MPH
Special weather statement, Jun 27, 7:59 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
759 PM EDT WED JUN 27 2018

GAZ002>005-280030-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
759 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...EASTERN
WALKER AND MURRAY COUNTIES UNTIL 830 PM EDT...

At 759 PM EDT...a line of strong thunderstorms was along a line
extending from near Beaverdale to Blue Spring...and moving south at
30 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Tunnel
Hill, Cohutta, Crandall, Sumac, Gregory, Blue Spring, Beaverdale,
Villanow, Fort Mountain State Park, Rock Spring, Naomi, Ramhurst,
Lakeview and Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3474 8465 3473 8466 3468 8465 3462 8486
      3462 8491 3463 8491 3463 8493 3462 8493
      3465 8521 3498 8528 3499 8477
TIME...MOT...LOC 2359Z 339DEG 25KT 3496 8486 3488 8521

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 27, 8:16 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT WED JUN 27 2018

GAZ073-074-084-280045-
Wilkinson GA-Washington GA-Baldwin GA-
816 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN BALDWIN COUNTIES UNTIL 845
PM EDT...

At 815 PM EDT...a strong thunderstorm was near McIntyre, or 8 miles
north of Irwinton...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Oconee and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3280 8320 3295 8327 3304 8308 3299 8293
      3283 8296
TIME...MOT...LOC 0015Z 250DEG 16KT 3293 8313

WIND...40MPH
Special weather statement, Jun 27, 8:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT WED JUN 27 2018

GAZ001>004-280100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
820 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITFIELD...WESTERN
CATOOSA...WALKER AND DADE COUNTIES UNTIL 900 PM EDT...

At 820 PM EDT...a line of strong thunderstorms was along a line
extending from Beaumont to near Stephensville...and moving southeast
at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Chattanooga, Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Lookout Mountain, Tunnel Hill, Blue Spring,
Fairview, Linwood, Villanow, Chattanooga  Valley, Cloudland Canyon
State Park, Hooker, Cooper Heights, Rock Spring and Naomi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8523 3486 8506 3462 8498 3461 8505
      3462 8506 3461 8506 3460 8524 3465 8554
      3486 8559 3498 8560
TIME...MOT...LOC 0020Z 325DEG 16KT 3481 8520 3487 8558

WIND...40MPH
Special weather statement, Jun 27, 8:25 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT WED JUN 27 2018

GAZ071>073-082-280100-
Baldwin GA-Monroe GA-Bibb GA-Jones GA-
825 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN...SOUTHEASTERN MONROE...
NORTHWESTERN BIBB AND JONES COUNTIES UNTIL 900 PM EDT...

At 824 PM EDT...a line of strong thunderstorms was along a line
extending from near Browns Crossing to near Bolingbroke. These storms
were nearly stationary.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Gray, Midway-Hardwick, Postell, James, Bradley,
Bolingbroke, Wayside, Coopers, Dames Ferry, Allenwood, Haddock,
Pancras, Greenberry Crossroads, Clinton, Scottsboro, Jarrell
Plantation, Wesleyan and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3298 8320 3296 8326 3294 8328 3295 8329
      3293 8335 3284 8389 3285 8390 3301 8394
      3314 8330 3308 8319 3304 8309
TIME...MOT...LOC 0024Z 046DEG 4KT 3303 8334 3293 8389

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.